Abstract / Synopsis
The Journal of Humanistic Mathematics (http://scholarship.claremont.edu/jhm/) is pleased to announce a call for papers for a special issue on Mathematics and Society. Please send your initial proposal submissions via email to the guest editors by August 15, 2022. Initial submission of complete manuscripts is due December 15, 2022. The issue is currently scheduled to appear in July 2023.
Carrie Diaz Eaton, Rachel Roca, Nancy Rodriguez & Tian An Wong, "Special Issue Call for Papers: Mathematics and Society," Journal of Humanistic Mathematics, Volume 12 Issue 1 (January 2022), pages 557-559. DOI: 10.5642/jhummath.202201.42. Available at: https://scholarship.claremont.edu/jhm/vol12/iss1/42